Spatial average for the solution to the ...
Type de document :
Article dans une revue scientifique: Article original
URL permanente :
Titre :
Spatial average for the solution to the heat equation with Rosenblatt noise
Auteur(s) :
Titre de la revue :
Stochastic Analysis and Applications
Pagination :
951-966
Éditeur :
Taylor & Francis: STM, Behavioural Science and Public Health Titles
Date de publication :
2021-11-01
ISSN :
0736-2994
Discipline(s) HAL :
Mathématiques [math]
Langue :
Anglais
Comité de lecture :
Oui
Audience :
Internationale
Vulgarisation :
Non
Collections :
Source :
Date de dépôt :
2025-01-24T14:37:34Z